Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Well-posedness of the kinematic dynamo problem

Title data

Kaiser, Ralf:
Well-posedness of the kinematic dynamo problem.
In: Mathematical Methods in the Applied Sciences. Vol. 35 (2012) Issue 11 . - pp. 1241-1255.
ISSN 1099-1476
DOI: https://doi.org/10.1002/mma.2516

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 78A25 (35B30 76W05)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Mar 2021 09:53
Last Modified: 22 Mar 2021 09:53
URI: https://eref.uni-bayreuth.de/id/eprint/64140